RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Denisov, Denis Eduardovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:1551
Abstract pages:1500
Full texts:360
References:157
Birth date: 8.12.1993
Keywords: business, analytics, information technology, information security, digital economy, economics
UDC: 519.21

Subject:

business analytics, information technology in business, information security, digital economy

   
Main publications:
  1. Gusarova O.M., Komarov P.I., Denisov D.E., “NEURAL NETS IN CREDIT SCORING”, Science journal "Journal of Altai Academy of Economics and Law", 2018, № 5, 108-113

http://www.mathnet.ru/eng/person20466
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/678962
https://elibrary.ru/author_items.asp?spin=1767-5390

Publications in Math-Net.Ru
2018
1. D. Denisov, A. Sakhanenko, V. Wachtel, “First-passage times over moving boundaries for asymptotically stable walks”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  755–778  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 613–633  isi  scopus
2015
2. V. I. Vakhtel', D. È. Denisov, “Exact asymptotics for the instant of crossing a curved boundary by an asymptotically stable random walk”, Teor. Veroyatnost. i Primenen., 60:3 (2015),  459–481  mathnet  mathscinet  elib; Theory Probab. Appl., 60:3 (2016), 481–500  isi  scopus
2014
3. D. Denisov, V. Vatutin, V. Wachtel, “Local probabilities for random walks with negative drift conditioned to stay nonnegative”, Electron. J. Probab., 19 (2014),  88–17  mathnet  mathscinet  zmath  isi  scopus
2013
4. V. I. Wachtel, D. E. Denisov, D. A. Korshunov, “Tail asymptotics for the supercritical Galton–Watson process in the heavy-tailed case”, Trudy MIAN, 282 (2013),  288–314  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 282 (2013), 273–297  isi  elib  scopus
2007
5. D. É. Denisov, D. A. Korshunov, S. G. Foss, “Lower Limits for Distribution Tails of Randomly Stopped Sums”, Teor. Veroyatnost. i Primenen., 52:4 (2007),  794–802  mathnet  mathscinet  zmath; Theory Probab. Appl., 52:4 (2008), 690–699  isi  scopus
2006
6. D. É. Denisov, “On the Existence of a Regularly Varying Majorant of an Integrable Monotone Function”, Mat. Zametki, 79:1 (2006),  142–145  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 129–133  isi  scopus
2003
7. D. É. Denisov, S. G. Foss, “On transience conditions for Markov chains and random walks”, Sibirsk. Mat. Zh., 44:1 (2003),  53–68  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 44–57
2001
8. S. G. Foss, D. É. Denisov, “On transience conditions for Markov chains”, Sibirsk. Mat. Zh., 42:2 (2001),  425–433  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 364–371  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021